MathSciNet Relay Station
MathSciNet bibliographic data
MR1637425 58B30 (16W30 46L99)
Wang, Shuzhou Quantum symmetry groups of finite spaces. Comm. Math. Phys. 195 (1998), no. 1, 195–211.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement